# SDR 2017F00068

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: General aviation
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 7,983 hours, 5,128 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Part time: 7,983 hours, 5,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING  AFT SPARS AND INBOARD RIBS FITTING CORROSION.
